# SDR CALA2017041401007

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 41,346 hours, 13,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR EMERGENCY LIGHT INOP. RELAMPED L-1 EXTERIOR DOOR EMERGENCY LIGHT PER AMM 33-51-06. OPS CHECK GOOD.
